# SDR FDEA201306281416

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 21,688 hours, 11,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A5517155320551
- Condition: Cracked
- Location: Zone 300
- Part time: 11,994 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET CRACKED AT BS 109.   REPLACED BRACKET.
